# SDR USAA2011032491211

- Difficulty date: March 12, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 22,291 hours, 8,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11/SY6 - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE BETWEEN FR69 TO FR70 & BETWEEN S23R TO S24R. REPLACED SHEAR TIE BETWEEN FR69 TO FR70 & BETWEEN S23R TO S24R IAW A320 SRM 51-72-11.
